Free Access
Issue
RAIRO. Anal. numér.
Volume 13, Number 2, 1979
Page(s) 75 - 100
DOI https://doi.org/10.1051/m2an/1979130200751
Published online 01 February 2017
  1. 1 I BABUSKA, Survey Lectures on the Mathematical Foundations of the finite element method, in « The Mathematical Foundations of the finite element method wit applications to partial differential equations », A K Aziz, e d , Academic Press, New York, 1972 [MR: 421106] [Zbl: 0268.65052]
  2. 2 I BABUSKA, The finite element method with Lagrangian multipliers, Numer Math , 20, 1973, p 179-192 [EuDML: 132183] [MR: 359352] [Zbl: 0258.65108]
  3. 3 G A BAKER, Error estimates for finite element methods for second order hyperbolic equations, S I A M , J Numer Anal, 13, n° 4, 1976, p 564-576 [MR: 423836] [Zbl: 0345.65059]
  4. 4 G A BAKER, Finite element-Galerkin approximations for hyperbolic equations with discontinuons coefficients, Tech Rep Math , École Polytechnique de Lausanne, 1973
  5. 5 G A BAKER, J H BRAMBLE, V THOMEE, Single step Galerkin approximations for parabolic equations Math Cornp 31, n° 140 1977 p 818-847 [MR: 448947] [Zbl: 0378.65061]
  6. 6 J H BRAMBLE, J OSBORN, Rate of convergence estimates for nonself-adjoint eigen-value approximations, Math Comp, 27, n° 123, 1973, p 525-549 [MR: 366029] [Zbl: 0305.65064]
  7. 7 J H BRAMBLE, V THOMEE, Discrete time Galerkin methods for a par abolie boundary value problem, Ann Mat Pura Appl, Serie IV, 101, 1974, p 115-152 [MR: 388805] [Zbl: 0306.65073]
  8. 8 M CROUZEIX, Sur l'approximation des equations differentielles operationnelles lineaires par des methodes de Runge-Kutta, These, Univ de Pans VI, 1975
  9. 9 T DUPONT, L$^2$ estimates for Galerkin methods for second order hyperbolic equations, S I A M , J Numer Anal, 10, n° 5, 1973, p 880-889 [MR: 349045] [Zbl: 0239.65087]
  10. 10 J NITSCHE, Uber ein Vartationspnnzip zur Losung von Dirichlet-Problemen bei Verwendung von Teilraumen, die keinen Randbedingungen unterworfen sind, A B H Math Sem, Univ Hamburg, 36, 1971, p 9-15 [MR: 341903] [Zbl: 0229.65079]
  11. 11 J NÏTSCHE, On Dinchlet problems using subspaces with nearly zero boundary conditions, in « The Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations », A K Aziz, ed , Academic Press, New York, 1972, p 603-627 [MR: 426456] [Zbl: 0271.65059]
  12. 12 S P NØRSETT, One step methods of Hermite type for numencal integration of stiff systems, B I T 14, 1974, p 63-77 [MR: 337014] [Zbl: 0278.65078]
  13. 13 R S VARGA, Matrix iterative analysis, Prentice Hall, Englewood Cliffs, N J , 1962 [MR: 158502] [Zbl: 0133.08602]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you